MathSciNet Relay Station
MathSciNet bibliographic data
MR2746141 37E05 (37B10 37C70 37E20)
Bruin, H. (Non)invertibility of Fibonacci-like unimodal maps restricted to their critical omega-limit sets. Topology Proc. 37 (2011), 459–480.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement